MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VOGES-PROSKAUER B REAGENT DROPPER; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ VOGES-PROSKAUER B REAGENT DROPPER; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 261193
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening 8 packs tubes from a different chemical box were mixed with product bd bbl¿ voges-proskauer b reagent dropper.No injuries were reported.The following information was provided by the initial reporter: customer reports that when the end user opened the pack, there was a mixture of 261193 and tubes of another chemical within the box.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 investigation summary: this memo serves to summarize findings on your recent complaint (b)(4) on product 261193 (dropper voges-proskauer b), lot number unknown, where it was observed that there was a box of mixed dropper bottles.Event description: " customer reports that when the end user opened the pack, there was a mixture of 261193 and tubes of another chemical within the box." complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the device history record could not be performed as a lot number was not provided.Sample analysis: the photos that were provided did not show any defects.The retention samples could not be inspected as a lot number was not provided.Evaluations results: based on the investigation, no defect was observed.No complaint trend exists on this issue with this product.Investigation conclusion: based on the evaluation of the investigation, the complaint was not confirmed.As no deviations were observed in the investigation, no corrective or preventive actions are indicated at this time.However, bd will continue to monitor for trending.
 
Event or Problem Description

Brand Name
BD BBL¿ VOGES-PROSKAUER B REAGENT DROPPER
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16612373
Report Number1119779-2023-00328
Device Sequence Number20370626
Product Code JTO
UDI-Device Identifier30382902611937
UDI-Public30382902611937
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number261193
Device Catalogue Number261193
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown